# SDR IPXA2020041054069

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 44,633 hours, 6,847 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** ATB ** EICAS MESSAGE DET FIRE/OHT 3 ALONG WITH STATUS MESSAGES ENG 3 FIRE LP B ENG 3 FIRE 3 FIRE LP A RESULTED IN AN ATB 0004Z.R&R CIRCUIT CARD A15 DET FINAL OVHT #3 & CARD A12 ENG 3 FIRE LOOP B, PER FIM 26-11-00 MM 26-10-01. ALL OPS CHECK GOOD. RAN #3 ENGINE WITH NO ISSUES. ENG 3 A LOOP ALREADY DEFERRED ESR: IPC 26-10-01-11 ITEM 210
